# SDR SWAA2025041624421

- Difficulty date: April 14, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 63,905 hours, 40,906 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Flange
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR LOWER FLANGE IS CRACKED<[01] REMOVED DAMAGED AS REQUIRED PER SRM 53-10-15-2R-4;[02] PERFORMED HFEC INSPECTION ON GROUND POWER RECEPTACLE SURROUND DAMAGE CUT OUT PER 737 NDT PART 6; 51-00-00 PROCEDURE 23. NO DEFECTS FOUND.;[03] REPAIRED PER SRM 53-10-15-2R-4; REPAIR 4
